# SDR QR9R20220526002

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724329818
- Aircraft time: 1,908 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Altimeter
- Part number: 3A413220F284EP
- Part serial: 1100133
- Condition: Faulty
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

STANDBY ALTIMETER WAS GREATER THAN 100 FT OFF. AT SETTING 30.18, PRIMARY ALTIMETERS WERE AT 390 FT AND THE STANDBY ALTIMETER WAS AT 500 FT. REMOVED AND REPLACED STANDBY ALTIMETER IAW 34-14-01, 4-1; MOC SUCCESSFULLY COMPLETED.
